# SDR A6WA202109277887

- Difficulty date: September 10, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 37,939 hours, 36,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CREASE ON AFT FUSELAGE SKIN AT FS625.00-FS640.0 AND S25R TO S26R.   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED DOUBLER REPAIR TO THE AFT FUSELAGE SKIN AT FS625.00-FS640.0 AND S25R TO S26R. DENT DIMENSION L = 1.100Ï¿½ X W = 0.600Ï¿½ X D = 0.013Ï¿½. CUTOUT DIMENSIONS L= 3.200Ï¿½ X W = 2.500Ï¿½. FABRICATED DOUBLER DIMENSIONS L = 9.500Ï¿½ X W = 8.750Ï¿½ FROM 0.063Ï¿½ CLAD ALUMINUM. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01679 REV IR DATED 9/13/2021.
